# SDR ASAA2017041920491

- Difficulty date: April 19, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,472 hours, 11,824 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU STARTED DURING TAXI IN. APU START FAILED. APU FAULT LIGHT ILLUMINATED. RAN QRH. APU FAULT LIGHT WENT OUT AFTER 5 MINUTES 30 SECONDS.  ACFT GROUNDED.  REMOVED AND REPLACED THE APU FUEL FLOW DIVIDER.
